MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that syringe 3ml ll w/ndl eclipse 25x1 rb scale marking issue.It was reported by the customer that scale markings are not printed in a straight setting.Sample kit requested for canadian team.Verbatim: rcc received a complaint via phone.Pir attached.Ref: (b)(4).Lot: 1301551.Issue: scale markings are not printed in a straight setting.Sample kit requested for canadian team mckesson is distributor.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 305787 batch#: 1301551 it was reported by the customer that scale markings are not printed in a straight setting.Sample kit requested for canadian team verbatim: rcc received a complaint via phone.Pir attached.Ref: (b)(4).Lot: 1301551 issue: scale markings are not printed in a straight setting.Sample kit requested for canadian team mckesson is distributor.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Additional Manufacturer Narrative
Becton dickinson and company's (bd) medication delivery solutions (mds) business unit will discontinue malfunction mdr reporting for certain device failures that have not caused or contributed to deaths or serious injuries in the past two years, and where the likelihood of a death or serious injury as a result of these malfunctions is remote.This decision follows fda guidelines (medical device reporting for manufacturers guidance for industry and food and drug administration staff issued nov 8, 2016, reference section 2.15).Bd notified fda of this decision on mar 3, 2025.Fda has reviewed and responded to bd¿s notification (reference fda document # (b)(4)) on march 7, 2025.This documentation is available in bd document management system (sap) as (b)(4).This supplemental mdr is being filed to document that the below device failure will no longer be considered a reportable malfunction mdr for the product family below: product family: eclipse.Device failure: scale marking issue.
 
Event or Problem Description
No additional information.

Brand Name
SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20827917
Report Number2243072-2024-01186
Device Sequence Number20989520
Product Code FMI
UDI-Device Identifier00382903057870
UDI-Public(01)00382903057870(11)211028(17)261031(10)1301551
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305787
Device Lot Number1301551
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/13/2024
Not provided
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date12/16/2024
04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown